Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On representations in cohomology over pseudo-Hermitian symmetric spaces


Author: C. M. Patton
Journal: Bull. Amer. Math. Soc. 5 (1981), 63-66
MSC (1980): Primary 22E46, 32M15; Secondary 46E20
DOI: https://doi.org/10.1090/S0273-0979-1981-14922-3
MathSciNet review: 614314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Sternberg, Some recent results on the metaplectic representation, Group Theoretical Methods in Physics, Lecture Notes in Phys., vol. 79, Springer, Berlin, 1978. MR 508402
  • 2. C. M. Patton, Zero rest mass fields and the Bergmann complex structure, Complex Manifold Techniques in Mathematical Physics (Lerner, Sommers, eds.) Pitman, New York, 1979. MR 564448
  • 3. C. M. Patton, Unitary structures on cohomology (preprint).
  • 4. M. G. Eastwood, R. Penrose and R. O. Wells, Cohomology and massless fields, (preprint).
  • 5. R. Howe, Remarks on classical invariant theory (preprint). MR 986027

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E46, 32M15, 46E20

Retrieve articles in all journals with MSC (1980): 22E46, 32M15, 46E20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14922-3

American Mathematical Society